# SDR C2XA04CL001

- Difficulty date: January 4, 2004
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N34110
- Make and model: Emb EMB-145XR
- Aircraft serial: 145658
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2598 THE CREW REPORTED THE AFT AISLE PATH EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE INSPECTED AND RESECURED THE AFT AISLE PATH EMERGENCY LIGHT CONNECTOR.  OPERATIONAL CHECKS WERE GOOD.
